# SDR IPXA202306160001

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 33,058 hours, 19,853 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DURING LANDING HAD A GEAR DOOR AND AUTO SPEED BRAKE LIGHT.  DID A GO AROUND, RAN CHECKLIST.  NEXT APPROACH NOTICED LEFT HYD RES. AT .24. STABILIZED AT .24. GEAR DOOR OPEN APON ARRIVAL. ++ ACCOMPLISHED PRELIMINARY WASH OF R/H W/W.
